In Need Of Some Help

3 Replies
lola - April 1

I have began taking Mircete (birth control) two months ago and haven taken it ever since-religiously. I began spotting in the middle of last month and missed my period all together despite the hormones given. It may be a dumb question but could I be pregnant? I don't have additional food craving or any morning sickness (other than and upset stomach from a trip to mexico :(.. i am worried and may be over reacting... can some one help me out? thanks!

 

bump - April 1

bump

 

erica - April 1

Were you taking any antibiotics for your sickness?

 

kim - April 1

The pill can often throw your cycles off for a while. Ask your DR. Antibiotics can make Birth control less effective.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?